# SDR TSAA0253114

- Difficulty date: April 4, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 654578832
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENERS HOLE INSPECTION PER S/B 737-53A1177R 6 AND DISCOVERED DEFECTS IN WINDOW CORNERS WITH CRACK INDCIATION AT BS 440 RT WINDOW UPPER FORWARD CORNER USING HFEC METHODS. REPAIRED IAW SRM, AIRCRAFT RETURNED TO SERVICE.  (M)
